Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of William L. Pardon    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds287382,
   Author = {Goresky, M and Pardon, W},
   Title = {Chern classes of automorphic vector bundles},
   Journal = {Inventiones Mathematicae},
   Volume = {147},
   Number = {3},
   Pages = {561-612},
   Year = {2002},
   url = {http://dx.doi.org/10.1007/s002220100184},
   Doi = {10.1007/s002220100184},
   Key = {fds287382}
}

@article{fds287381,
   Author = {Pardon, W and Stern, M},
   Title = {Pure hodge structure on the L2-cohomology of
             varieties with isolated singularities},
   Journal = {Journal Fur Die Reine Und Angewandte Mathematik},
   Volume = {533},
   Pages = {55-80},
   Year = {2001},
   Month = {December},
   Key = {fds287381}
}

@article{fds321995,
   Author = {Pardon, WL and Stern, MA},
   Title = {L2-∂-cohomology of complex projective
             varieties},
   Journal = {Journal of the American Mathematical Society},
   Volume = {4},
   Number = {3},
   Pages = {603-621},
   Year = {1991},
   Month = {January},
   url = {http://dx.doi.org/10.1090/S0894-0347-1991-1102582-6},
   Doi = {10.1090/S0894-0347-1991-1102582-6},
   Key = {fds321995}
}

@article{fds287380,
   Author = {Pardon, WL},
   Title = {Intersection homology Poincaré spaces and the
             characteristic variety theorem},
   Journal = {Commentarii Mathematici Helvetici},
   Volume = {65},
   Number = {1},
   Pages = {198-233},
   Year = {1990},
   ISSN = {0010-2571},
   url = {http://dx.doi.org/10.1007/BF02566603},
   Doi = {10.1007/BF02566603},
   Key = {fds287380}
}

@article{fds287378,
   Author = {Goresky, M and Pardon, W},
   Title = {Wu numbers of singular spaces},
   Journal = {Topology},
   Volume = {28},
   Number = {3},
   Pages = {325-367},
   Year = {1989},
   ISSN = {0040-9383},
   url = {http://dx.doi.org/10.1016/0040-9383(89)90012-8},
   Doi = {10.1016/0040-9383(89)90012-8},
   Key = {fds287378}
}

@article{fds287379,
   Author = {Pardon, WL},
   Title = {The ??L2¯-cohomology
             of an algebraic surface},
   Journal = {Topology},
   Volume = {28},
   Number = {2},
   Pages = {171-195},
   Year = {1989},
   ISSN = {0040-9383},
   url = {http://dx.doi.org/10.1016/0040-9383(89)90019-0},
   Doi = {10.1016/0040-9383(89)90019-0},
   Key = {fds287379}
}

@article{fds324405,
   Author = {Pardon, W},
   Title = {The exact sequence of a localization for Witt groups. II.
             Numerical invariants of odd-dimensional surgery
             obstructions},
   Journal = {Pacific Journal of Mathematics},
   Volume = {102},
   Number = {1},
   Pages = {123-170},
   Year = {1982},
   Month = {September},
   url = {http://dx.doi.org/10.2140/pjm.1982.102.123},
   Doi = {10.2140/pjm.1982.102.123},
   Key = {fds324405}
}

@article{fds324406,
   Author = {Hsiang, W-C and Pardon, W},
   Title = {Orthogonal transformations for which topological equivalence
             implies linear equivalence},
   Journal = {Bulletin of the American Mathematical Society},
   Volume = {6},
   Number = {3},
   Pages = {459-462},
   Year = {1982},
   Month = {May},
   url = {http://dx.doi.org/10.1090/S0273-0979-1982-15016-9},
   Doi = {10.1090/S0273-0979-1982-15016-9},
   Key = {fds324406}
}

@article{fds287375,
   Author = {Hsiang, W-C and Pardon, W},
   Title = {When are topologically equivalent orthogonal transformations
             linearly equivalent?},
   Journal = {Inventiones Mathematicae},
   Volume = {68},
   Number = {2},
   Pages = {275-316},
   Year = {1982},
   ISSN = {0020-9910},
   url = {http://dx.doi.org/10.1007/BF01394060},
   Doi = {10.1007/BF01394060},
   Key = {fds287375}
}

@article{fds287376,
   Author = {Pardon, W},
   Title = {Mod 2 semi-characteristics and the converse to a theorem of
             Milnor},
   Journal = {Mathematische Zeitschrift},
   Volume = {171},
   Number = {3},
   Pages = {247-268},
   Year = {1980},
   ISSN = {0025-5874},
   url = {http://dx.doi.org/10.1007/BF01214991},
   Doi = {10.1007/BF01214991},
   Key = {fds287376}
}

@article{fds287377,
   Author = {Bass, H and Pardon, W},
   Title = {Some hybrid symplectic group phenomena},
   Journal = {Journal of Algebra},
   Volume = {53},
   Number = {2},
   Pages = {327-333},
   Year = {1978},
   ISSN = {0021-8693},
   Key = {fds287377}
}

@article{fds287374,
   Author = {Pardon, W},
   Title = {An invariant determining the Witt class of a unitary
             transformation over a semisimple ring},
   Journal = {Journal of Algebra},
   Volume = {44},
   Number = {2},
   Pages = {396-410},
   Year = {1977},
   ISSN = {0021-8693},
   Key = {fds287374}
}

@article{fds324407,
   Author = {Pardon, W},
   Title = {Local surgery and applications to the theory of quadratic
             forms},
   Volume = {82},
   Number = {1},
   Pages = {131-134},
   Year = {1976},
   Month = {January},
   url = {http://dx.doi.org/10.1090/S0002-9904-1976-13992-4},
   Doi = {10.1090/S0002-9904-1976-13992-4},
   Key = {fds324407}
}

@article{fds10353,
   Author = {Mark Goresky and William L. Pardon},
   Title = {Chern classes of modular varieties},
   Journal = {Inventiones Math., v. 147 (2002), 561-612},
   Abstract = {We extend the Chern classes of automorphic vector bundles on
             Hermitian locally symmetric spaces over the
             Baily-Borel-Satake (BBS) compactification in a canonical
             way. We find the relation of our classes to the MacPherson
             classes and obtain new information about the cohomology of
             the BBS compactification.},
   Key = {fds10353}
}

@article{fds9796,
   Author = {William Pardon and Mark Stern},
   Title = {Pure Hodge Structure on the L2-cohomology of Varieties with
             Isolated Singularities},
   Journal = {Journal fur die Reine und Angewandte Mathematik, v. 533
             (2001), 55-80},
   url = {http://www.math.duke.edu/~wlp/},
   Key = {fds9796}
}

@article{fds9436,
   Author = {William L. Pardon and Mark Stern},
   Title = {L2 -- a cohomology of Complex Projective
             Varieties},
   Journal = {Journal of AMS, 4, 1991, pp. 603-621},
   Key = {fds9436}
}

@article{fds9433,
   Author = {William L. Pardon and M. Goresky},
   Title = {Wu Numbers for Singular Spaces},
   Journal = {Topology, 28, 1989, pp. 325-367},
   Key = {fds9433}
}

@article{fds9435,
   Author = {William L. Pardon},
   Title = {The L2 -d-bar -cohomology of an Algebraic
             Surface},
   Journal = {Topology, 28, 1989, pp. 171-195},
   Key = {fds9435}
}

@article{fds9437,
   Author = {J. Fox and P. Haskell and William L. Pardon},
   Title = {Two Themes in Index Theory on Singular Varieties},
   Journal = {Proc. Summer Inst. on K-Theory and Operator Algebras,
             1988},
   Key = {fds9437}
}

@article{fds9434,
   Author = {M. Goresky and William L. Pardon},
   Title = {Cobordism of Singular Spaces},
   Journal = {Journees de Geometrie, Publications IRMA de l'U. de Lille,
             1986 (summary of [15]},
   Key = {fds9434}
}

@article{fds9431,
   Author = {William L. Pardon},
   Title = {Zero-Cycles and Witt Groups},
   Journal = {Proceedings of the Conference on Algebraic K-Theory,
             Bielefeld, 1982, Springer Lecture Notes in Mathematics, No.
             1046, pp. 261-328},
   Key = {fds9431}
}

@article{fds9430,
   Author = {William L. Pardon},
   Title = {A Gersten Conjecture for Witt Groups},
   Journal = {Proceedings of the Conference on Algebraic K-Theory,
             Oberwolfach, 1980, Springer Lecture Notes in Mathematics,
             No. 967, pp. 300-315},
   Key = {fds9430}
}

@article{fds9426,
   Author = {William L. Pardon},
   Title = {Some Hybrid Symplectic-Orthogonal Group Phenomena in
             Characteristic Four},
   Journal = {Journal of Algebra, 53, 1978, pp. 327-33.},
   Key = {fds9426}
}

@article{fds9422,
   Author = {William L. Pardon},
   Title = {Local Surgery Theory and A Localization Sequence for Wall
             Groups},
   Journal = {Memoirs of the American Mathematical Society, No. 196,
             November 1977},
   Key = {fds9422}
}

@article{fds9425,
   Author = {William L. Pardon},
   Title = {The Exact Sequence of a Localization for Witt
             Groups},
   Journal = {Proceedings of Conference on Algebraic K-Theory, Lecture
             Notes in Mathematics, Springer-Verlag 551, 1976, pp.
             336-79},
   Key = {fds9425}
}

@article{fds9439,
   Author = {William L. Pardon},
   Title = {Hermitian K-Theory in Topology: A Survey of Some Recent
             Results},
   Journal = {Proceedings of Conference on Algebraic K-Theory, Lecture
             Notes in Mathematics, Springer-Verlag 551, 1976, pp.
             336-79},
   Key = {fds9439}
}


%% Preprints   
@article{fds9744,
   Author = {William Pardon},
   Title = {The filtered Gersten-Witt resolution for regular
             schemes},
   url = {http://www.math.duke.edu/~wlp/},
   Key = {fds9744}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320